Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 484362, 7 pages
Research Article

Cubic Spline Method for a Generalized Black-Scholes Equation

Institute of Mathematics, Zhejiang Wanli University, Ningbo, Zhejiang 315100, China

Received 10 January 2014; Revised 6 February 2014; Accepted 6 February 2014; Published 6 March 2014

Academic Editor: Kim Meow Liew

Copyright © 2014 Jian Huang and Zhongdi Cen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Huang and Zhongdi Cen, “Cubic Spline Method for a Generalized Black-Scholes Equation,” Mathematical Problems in Engineering, vol. 2014, Article ID 484362, 7 pages, 2014. doi:10.1155/2014/484362